Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Residual linearity for certain nilpotent groups

Author: P. Menal
Journal: Proc. Amer. Math. Soc. 68 (1978), 27-31
MSC: Primary 20E15
Addendum: Proc. Amer. Math. Soc. 77 (1979), 19-22.
MathSciNet review: 0460465
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we consider relations between residual finiteness and residual linearity for a nilpotent group G. We show, amongst other things, that if the center and the commutator subgroup of G are finitely generated and G is residually linear, then G is residually finite. Indeed the property which we use on linear groups is that linear groups satisfy the minimal condition on centralizers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E15

Retrieve articles in all journals with MSC: 20E15

Additional Information

Keywords: Nilpotent group, residually finite, residually linear
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society